# SDR USAA2010092792108

- Difficulty date: September 25, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 50,072 hours, 39,475 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fuse Pin
- Part number: 311A10923
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - PYLON INSPECTION - MAJOR REPAIR - CORROSION ON HEAD OF LEFT INBOARD MIDSPAR FUSE PIN.  REPLACED LEFT INBOARD MIDSPAR FUSE PIN IAW B737 AMM 54-10-01.
